This paper concerns the maximization and the minimization of the energy integral associated to a second order elliptic problem in classes of rearrangements with respect to either the Lebesgue measure or to a measure related to the structure of the equation. We find results of existence, uniqueness and representation of the maximizers and the minimizers. Precise characterizations of the optimizers are found in case the domain is a ball. Finally, the effect of special geometrical transformations concerning these problems is discussed.

Optimization of the energy integral in two classes of rearrangements / CUCCU F; PORRU G; VITOLO A. - 17(2010), pp. 23-35.

Optimization of the energy integral in two classes of rearrangements

CUCCU, FABRIZIO;
2010

Abstract

This paper concerns the maximization and the minimization of the energy integral associated to a second order elliptic problem in classes of rearrangements with respect to either the Lebesgue measure or to a measure related to the structure of the equation. We find results of existence, uniqueness and representation of the maximizers and the minimizers. Precise characterizations of the optimizers are found in case the domain is a ball. Finally, the effect of special geometrical transformations concerning these problems is discussed.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11584/94492
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact